EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4009 |
| Medical Device Problem Codes |
Corroded (1131); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Synovitis (2094); Osteolysis (2377); Implant Pain (4561)
| Date of Event |
10/18/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Legal case ¿ usa it was reported that approximately 58 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, persistent knee pain, inflammation, osteolysis and synovitis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-0023-2022.
Additional Manufacturer Narrative
Concomitants: (b)(6) 02-020-11-0340 - truliant ps cem fem ps cem right sz 4 (b)(6) 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t (b)(6) 200-07-32 - advanced patella 32mm 3 peg implant (b)(6) 201-78-82 - collar fixation pin 2pk 40mm, quick rel (b)(6) 201-78-89 - 3"" drill bit, mod.Hex 2 pack (b)(6) 201-78-89 - 3"" drill bit, mod.Hex 2 pack.The product associated with the reported event is within the scope of recall z-0023-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, medical device, component, and investigation clinical codes.